SciELO - Scientific Electronic Library Online

 
vol.90 número5Mycobacterium abscessus skin infection after tattooing - Case reportMucosal-dominant pemphigus vulgaris in a captopril-taking woman with angioedema índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Anais Brasileiros de Dermatologia

versão impressa ISSN 0365-0596versão On-line ISSN 1806-4841

Resumo

QUARESMA, Maria Victória et al. Amantadine-induced livedo reticularis - Case report. An. Bras. Dermatol. [online]. 2015, vol.90, n.5, pp.745-747. ISSN 1806-4841.  https://doi.org/10.1590/abd1806-4841.20153394.

Livedo reticularis is a spastic-anatomical condition of the small vessels which translates morphologically by a reticular pattern, interspersing cyanosis, pallor and erythema. The same can be congenital or acquired. Among the acquired, we highlight the physiological livedo reticularis and the idiopathic livedo by vasospasm; the latter configures the most common cause. The drug-induced type is less common. The drugs amantadine and norepinephrine are often implicated. Cyanosis is usually reversible if the causative factor is removed, however, with chronicity, the vessels may become permanently dilated and telangiectatic. We report a case of a patient diagnosed with Parkinson's disease with chronic livedo reticularis associated with the use of amantadine and improvement after discontinuation of the drug.

Palavras-chave : Amantadine; Livedo reticularis; Vascular diseases.

        · texto em Inglês     · Inglês ( pdf )